Siberian Mathematical Journal

, Volume 26, Issue 1, pp 50–54 | Cite as

Varieties of Z-groups with infinite axiomatic rank

  • S. A. Gurchenkov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Yu. Ol'shanskii, “On the problem of a finite basis of identities in groups,” Izv. Akad. Nauk SSSR, Ser. Mat.,34, No. 2, 316–384 (1970).Google Scholar
  2. 2.
    M. R. Vaughan-Lee, “Uncountable many varieties of groups,” Bull. London Math. Soc.,2, No. 6, 280–286 (1970).Google Scholar
  3. 3.
    V. M. Kopytov and N. Ya. Medvedev, “Varieties of lattice-ordered groups,” Algebra Logika,16, No. 4, 417–423 (1977).Google Scholar
  4. 4.
    J. Martinez, “Varieties of lattice-ordered groups,” Math. Z.,137, No. 4, 265–284 (1974).Google Scholar
  5. 5.
    M. I. Kargapolov and Yu. I. Merzlyakov, Basic Group Theory [in Russian], Nauka, Moscow (1972).Google Scholar
  6. 6.
    A. I. Kokorin and V. M. Kopytov Linearly Ordered Groups [in Russian], Nauka, Moscow (1972).Google Scholar
  7. 7.
    A. M. Glass, W. C. Holland, and S. H. McCleary, “The structure of Z-group varieties,” Algebra Univ.,10, 1–20 (1980).Google Scholar
  8. 8.
    V. M. Kopytov, “Lattice-ordered Lie algebras,” Sib. Mat. Zh.,18, No. 3, 595–607, (1977).Google Scholar
  9. 9.
    V. M. Kopytov, “Ordered Lie algebras,” Algebra Logika,11, No. 3, 295–325 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • S. A. Gurchenkov

There are no affiliations available

Personalised recommendations